Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Prescribed Flucos and Tinaderm for itching on thigh. Reappearing now. Medication?

My inner two sides of the thigh was itching and there was some irritations.It was spreading to the skin of the scortom sack.There was burnig when it wasopen to air.My gp prescribed FLUCOS 200 weekly once for 4 weeks and TINADERM SOLUTION to apply to the skin.The ailment subsided.Now it is reappearing.What medicine should I take? YYYY@YYYY
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..
Yes..U are following correct treatment..,
But it will take time ...U can use it 12 weeks..,
Use Terbinafine cream in night times..,
Tab flucos use weekly once for 4 weeks more..,
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor